Posted by: Nina | 2009-04-03



I was taking Yasmin contraceptive until Dec 2008, when my doctor recommended I leave it because i started taking Rifafour (tb). My fiance and i have been very careful when having sex and always used a condom.
On the 21st March we had sex and when he started taking off the condom there was semen on his hand. He checked if the condom was broken or torn, which it was not. Could it have maybe squeezed through the ' ring'  of the condom when taking it off?

I had my last period finishing on the 1 March (i have suffered before from irregular menstruation), could this be because of the treatment i am on?? I developed slight nauseous last night and today!

I would appreciate it if you could help!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


It can be due to the medication you are using but I strongly suggest that you do a pregnancy test.


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.